MathSciNet Relay Station
MathSciNet bibliographic data
MR1212280 58B05 (55P99 58E05 58E10)
Kalish, Diane Erratum to: "Homotopy type of path spaces'' [Proc. Amer. Math. Soc. 116 (1992), no. 1, 259–271; MR1097347]. Proc. Amer. Math. Soc. 118 (1993), no. 3, 1015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement